Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Asymptotic nonbases which are not subsets of maximal asymptotic nonbases


Author: Julien Hennefeld
Journal: Proc. Amer. Math. Soc. 62 (1977), 23-24
MSC: Primary 10L05
MathSciNet review: 0506141
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let A be a set of positive integers. If all but a finite number of the positive integers can be written as a sum of h elements of A, then A is called an asymptotic basis of order h. Otherwise, A is called an asymptotic nonbasis of order h. For each $ h \geqslant 2$, we construct an asymptotic nonbasis of order h which is not a subset of a maximal asymptotic nonbasis of order h.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10L05

Retrieve articles in all journals with MSC: 10L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0506141-X
PII: S 0002-9939(1977)0506141-X
Keywords: Sum sets, asymptotic bases, asymptotic nonbases, maximal nonbases
Article copyright: © Copyright 1977 American Mathematical Society